# SDR PLGA000103A

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH24668083
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 3055 - ON CLIMB-OUT, THE RIGHT ENGINE INTAKE HEAT FAILED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT INLET PARTICLE DUCT, P/N NH24668-083 S/N L219855, AND LOWER DUCT AND PERFORMED ALL OPERATIONAL CHECKS GOOD ON GROUND.  AIRCRAFT WAS RELEASED FOR TEST FLIGHT, THE RIGHT INTAKE SYSTEM CHECKED GOOD.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
